Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 107, Issue 2  


The Survival Probability for a Class of Multitype Subcritical Branching Processes in Random Environment
V. A. Vatutin, E. E. D'yakonova
163
Relationship between Codes and Idempotents in a Dihedral Group Algebra
K. V. Vedenev, V. M. Deundyak
178
Generalized Absolute Convergence of Single and Double Series in Multiplicative Systems
S. S. Volosivets, M. A. Kuznetsova
195
Chromatic Numbers of Some Distance Graphs
D. A. Zakharov
210
On the Continuity of Best Approximations by Constants on Balls in Metric Measure Spaces
I. N. Katkovskaya, V. G. Krotov
221
On the Global-in-Time Existence of a Generalized Solution to a Free-Boundary Problem
A. M. Meirmanov, O. A. Galtseva, V. E. Seldemirov
229
On a Property of the Franklin System in $C[0,1]$ and $L^1[0,1]$
V. G. Mikayelyan
241
Remarks on the Supersolvability of a Group with Prime Indices of Some Subgroups
V. S. Monakhov, A. A. Trofimuk
246
A Fourier-Type Transform on the Semiaxis with an Arbitrary Phase
V. È. Petrov
256
A Morse Energy Function for Topological Flows with Finite Hyperbolic Chain Recurrent Sets
O. V. Pochinka, S. Kh. Zinina
276
Estimate of the Number of Edges in Special Subgraphs of a Distance Graph
Ph. A. Pushnyakov, A. M. Raigorodskii
286

Brief Communications
On the Convergence of Alternating Series Associated with Beatty Sequences
A. V. Begunts
299
On the Asymptotic Enumeration of Labeled Connected $k$-Cyclic Graphs without Bridges
V. A. Voblyi
304
Realizations of Mixed Generalized $K$-Functionals
N. V. Omel'chenko, K. V. Runovskii
307
On the Product of $s$-Nuclear Operators
O. I. Reinov
311
Integer Sampling Matrices with Small Entries Ensuring Vector Recovery
K. S. Ryutin
317

Papers published in the English version of the journal
Porous Exponential Domination in Harary Graphs
C. Çiftçi, A. Aytaç
231–237
On the Duality of Grand Bochner–Lebesgue Spaces
P. Jain, M. Singh, A. Singh, V. D. Stepanov
247–256
On Graphs of Bounded Semilattices
P. Malakooti Rad, P. Nasehpour
264–273
On the Well-Posedness of the Dissipative Kadomtsev–Petviashvili Equation
H. Wang, A. Esfahani
333–344
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021